Absolute convergence of Fourier series of a function of Wiener’s class $V_p$
Portugaliae mathematica, Tome 38 (1979) no. 1-2, pp. 141-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1979__38_1-2_115376,
author = {Siddiqi, Rafat N.},
title = {Absolute convergence of {Fourier} series of a function of {Wiener{\textquoteright}s} class $V_p$},
journal = {Portugaliae mathematica},
pages = {141--148},
year = {1979},
volume = {38},
number = {1-2},
mrnumber = {0682363},
zbl = {0512.42010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1979__38_1-2_115376/}
}
Siddiqi, Rafat N. Absolute convergence of Fourier series of a function of Wiener’s class $V_p$. Portugaliae mathematica, Tome 38 (1979) no. 1-2, pp. 141-148. http://geodesic.mathdoc.fr/item/PORMA_1979__38_1-2_115376/